Vol. 203, No. 1, 2002

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Renormalization of certain integrals defining triple product L-functions

Jennifer E. Beineke

Vol. 203 (2002), No. 1, 89–114
Abstract

We obtain special values results for the triple product L-function attached to a Hilbert modular cuspidal eigenform over a totally real quadratic number field and an elliptic modular cuspidal eigenform, both of level one and even weight. Replacing the elliptic modular cusp form by a specified Eisenstein series, we renormalize the integral defining the triple product L-function in order to obtain an integral representation for a product of Asai L-functions. We hope in further work to extend these results to triple-product L-functions attached to automorphic representations and then study the critical values of this renormalized triple product.

Milestones
Received: 25 May 2000
Revised: 30 October 2000
Published: 1 March 2002
Authors
Jennifer E. Beineke
Department of Mathematics
Trinity College
Hartford, CT 06106
Western New England College
Springfield, MA 01119